Advanced Search
Article Contents
Article Contents

On a chemotaxis model with competitive terms arising in angiogenesis

  • * Corresponding author: C. Morales-Rodrigo

    * Corresponding author: C. Morales-Rodrigo 
Supported by MINECO (Spain) grant MTM2015-69875P.
Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • In this paper we study an anti-angiogenic therapy model that deactivates the tumor angiogenic factors. The model consists of four parabolic equations and considers the chemotaxis and a logistic law for the endothelial cells and several boundary conditions, some of them are non homogeneous. We study the parabolic problem, proving the existence of a unique global positive solution for positive initial conditions, and the stationary problem, justifying the existence of one real number, an eigenvalue of a certain problem, which determines if the semi-trivial solutions are stable or unstable and the existence of a coexistence state.

    Mathematics Subject Classification: Primary: 35K45, 35K57; Secondary: 92C17.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  A particular example of domain $ \Omega $.

  • [1] H. Amann, Nonlinear elliptic equations with nonlinear boundary conditions, In New Developments in differential equations (eds. Eckhaus, W.), Math Studies, 21, North-Holland, Amsterdam, (1976), 43-63.
    [2] H. Amann, Maximum principles and principal eigenvalues, In Ten Mathematical Essays on Approximation in Analyis and Topology (eds. J. Ferrera, J. López-Gómez and F. R. Ruíz del Portal), Elsevier, (2005), 1-60. doi: 10.1016/B978-044451861-3/50001-X.
    [3] H. Amann, Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems, In Function Spaces, Differential Operators and Nonlinear Analysis (eds. H. J. Schmeisser, H. Triebel), Teubner, Stuttgart, Leipzig, 133 (1993), 9-126. doi: 10.1007/978-3-663-11336-2_1.
    [4] H. Amann and J. López-Gómez, A priori bounds and multiple solutions for superlinear indefinite elliptic problems, J. Differential Equations, 146 (1998), 336-374.  doi: 10.1006/jdeq.1998.3440.
    [5] M. A. J. Chaplain, Avascular growth, angiogenesis and vascular growth in solid tumours: the mathematical modelling of the stages of tumour development, Math. Comput. Modelling, 23 (1996), 47-87.  doi: 10.1016/0895-7177(96)00019-2.
    [6] T. Cieślak and C. Morales-Rodrigo, Long-time behavior of an angiogenesis model with flux at the tumor boundary, Z. Angew. Math. Phys., 64 (2013), 1625-1641.  doi: 10.1007/s00033-013-0302-8.
    [7] M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Funt. Anal., 8 (1971), 321-340.  doi: 10.1016/0022-1236(71)90015-2.
    [8] M. DelgadoI. GayteC. Morales-Rodrigo and A. Suárez, An angiogenesis model with nonlinear chemotactis response and flux at the tumor bondary, Nonlinear Anal., 72 (2010), 330-347.  doi: 10.1016/j.na.2009.06.057.
    [9] M. DelgadoC. Morales-Rodrigo and A. Suárez, Anti-angiogenic therapy based on the binding to receptors, Discrete and Continuous Dynamical Systems. Series A, 32 (2012), 3871-3894.  doi: 10.3934/dcds.2012.32.3871.
    [10] J. García-MeliánJ. D. Rossi and J. Sabina, Existence and uniqueness of positive solutions to elliptic problems with sublinear mixed boundary conditions, Comm. Comtemporary Math., 11 (2009), 585-613.  doi: 10.1142/S0219199709003508.
    [11] B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Comm. Partial Differential Equations, 6 (1981), 883-901.  doi: 10.1080/03605308108820196.
    [12] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes Math., 840, Springer-Verlag, 1981. doi: 10.1007/BFb0089647.
    [13] D. Horstmann and M. Winkler, Boundedness vs. blow-up in a chemotaxis system, J. Differential Equations, 215 (2005), 52-107.  doi: 10.1016/j.jde.2004.10.022.
    [14] J. López-Gómez, Nonlinear eigenvalues and global bifurcations: Applications to the search of positive solutions for general Lotka-Volterra reaction-diffusion systems with two species, Differential Integral Equations, 7 (1994), 1427-1452. 
    [15] J. López-Gómez, Spectral Theory and Nonlinear Functional Analysis, Chapman & Hall CRC, 2001. doi: 10.1201/9781420035506.
    [16] J. López-Gómez, Linear Second Order Elliptic Operators, World Scientific Publishing, 2013. doi: 10.1142/9789814440257_0001.
    [17] N. V. MantzarisS. Webb and H. G. Othmer, Mathematical modeling of tumor induced angiogenesis, J. Math. Biol., 49 (2004), 111-187.  doi: 10.1007/s00285-003-0262-2.
    [18] M. Winkler, Aggregation vs. global diffusive behavior in the higher dimensional Keller-Segel Model, J. Differential Equations, 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.
  • 加载中



Article Metrics

HTML views(2046) PDF downloads(339) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint